BibTeX record journals/tcs/HabibN96

download as .bib file

@article{DBLP:journals/tcs/HabibN96,
  author    = {Michel Habib and
               Lhouari Nourine},
  title     = {Tree Structure for Distributive Lattices and its Applications},
  journal   = {Theor. Comput. Sci.},
  volume    = {165},
  number    = {2},
  pages     = {391--405},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0304-3975(95)00232-4},
  doi       = {10.1016/0304-3975(95)00232-4},
  timestamp = {Wed, 19 Nov 2003 16:10:41 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HabibN96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}